# SDR EISA99017

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valves
- Part number: 10328051
- Condition: Dirty
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION CONTINUES TO CLIMB AFTER LEVEL OFF AT 100-200 FEET PER MINUTE.  MANUAL AND AUTO MODES FAIL TO CONTROL CABIN RISE.  AIR TURN BACK TO BGY.  CLEANED OUTFLOW VALVES, WIPED DOWN SEALS.  GRUOND TEST OK FOR SERVICE IAW MM 21-30.  (M)
